# SDR ASAA2018010223075

- Difficulty date: January 2, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 35,432 hours, 10,655 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FL 340 NEG TURBULENCE. F/O FLIGHT DIRECTOR ON. AUTOPILOT B CMD DISENGAGED. RE-ENGAGED MULTIPLE TIMES. LASTED 1-15 MINUTES BEFORE IT WOULD DISENGAGE. TRIED BOTH AUTOPILOT A AND B IN CMD MODE. RE-ENGAGED AUTOPILOT B CMD AND IT REMAINED ENGAGED. GROUNDED - YES. REVIEWED FLIGHT FAULTS- FOUND MX MESSAGE 22-11208 ON BOTH A AND B AUTOPILOTS, CORRESPONDING TO FLIGHT DECK EFFECT. DID B737-800 FIM 22-13 TASK 818 WITH NO FAULTS. NO HISTORY 90 DAYS. ALSO DID LAND VERIFY REF DFCS BITE GP 49 WITH NO FAULTS.
